h3llo Posted May 2, 2012 Share Posted May 2, 2012 if i made a similar topic about this i apologize but i just felt pressured to write how i immediatly feel before i forget and start obsessing on something else. back in i think october is when i told my psych doc i wanted to get off because i was feeling so sedated i couldn't get up before noon no matter how hard i tried. also i felt embaressed about the weight gain. whats weird is that i actually started dieting around november and since then have gone from 255 to 232. but now i can't lose anymore weight no matter how hard i try. my normal weight is around 200 and is one of the reasons im so determined to kind of shed my skin, but not just that i think i would feel so much more confident and i will when it happens. anyways i was originally taking 300mg when i came out of the hospital. its been slowly tapered off and now im at 100mg. i still can't wake up before noon though...even if i go to bed pretty early. i will say ive been feeling a little more energized and a little bit more anxious. kind of a wirlwind of unfocused energy unless i take my vyvanse. anyways i just wanted to know what the people on this site who have tapered off clozaril have experienced. so far i haven't had suicidal thoughts i really hope they don't come back but i guess we'll see... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.